CSpace

Browse/Search Results:  1-10 of 97 Help

Selected(0)Clear Items/Page:    Sort:
Wave Phenomena to the Three-Dimensional Fluid-Particle Model 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 1019-1089
Authors:  Li, Hai-Liang;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:30/0  |  Submit date:2022/04/02
ASYMPTOTIC BEHAVIOR OF BV FUNCTIONS AND SETS OF FINITE PERIMETER IN METRIC MEASURE SPACES 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 11, 页码: 8201-8247
Authors:  Eriksson-Bique, Sylvester;  Gill, James T.;  Lahti, Panu;  Shanmugalingam, Nageswari
Favorite  |  View/Download:20/0  |  Submit date:2022/04/02
Bounded variation  finite perimeter  asymptotic limit  doubling measure  Poincare inequality  least gradient function  
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:41/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
A convergent low-wavenumber, high-frequency homogenization of the wave equation in periodic media with a source term 期刊论文
APPLICABLE ANALYSIS, 2021, 页码: 34
Authors:  Meng, Shixu;  Oudghiri-Idrissi, Othman;  Guzina, Bojan B.
Favorite  |  View/Download:44/0  |  Submit date:2021/10/26
Waves in periodic media  dynamic homogenization  finite frequency  band gap  (Floquet-)Bloch transform  variational formulation  
ON THE SPECTRAL ASYMPTOTICS OF WAVES IN PERIODIC MEDIA WITH DIRICHLET OR NEUMANN EXCLUSIONS 期刊论文
QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS, 2021, 卷号: 74, 期号: 2, 页码: 173-221
Authors:  Oudghiri-Idrissi, Othman;  Guzina, Bojan B.;  Meng, Shixu
Favorite  |  View/Download:33/0  |  Submit date:2022/04/02
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:59/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
WELL-POSEDNESS AND THE MULTISCALE ALGORITHM FOR HETEROGENEOUS SCATTERING OF MAXWELL'S EQUATIONS IN DISPERSIVE MEDIA 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2021, 卷号: 18, 期号: 2, 页码: 235-264
Authors:  Zhang, Yongwei;  Cao, Liqun;  Shi, Dongyang
Favorite  |  View/Download:48/0  |  Submit date:2021/04/26
Maxwell's equations  dispersive medium  well-posedness  the multiscale asymptotic expansion  finite element method  
On uniqueness of static asymptotically anti-de Sitter black hole 期刊论文
Classical and Quantum Gravity, 2020, 卷号: 37, 期号: 24
Authors:  He,Xiaokai;  Cao,Zhoujian;  Fang,Xiongjun;  Jing,Jiliang;  Wu,Xiaoning
Favorite  |  View/Download:48/0  |  Submit date:2021/01/14
multipole moments of space-time  uniqueness theorem of black hole  asymptotic AdS spacetime  
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:66/0  |  Submit date:2020/05/24
Quantitative concentration of stationary measures 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2019, 卷号: 399, 页码: 73-85
Authors:  Ji, Min;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:78/0  |  Submit date:2020/01/10
Fokker-Planck equation  Stationary measure  Qualitative concentration  Stochastic stability  Lyapunov function